# SDR SWAA2020120226357

- Difficulty date: October 24, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 19 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER.  PERFORMED REPAIR ON INSPAR RIB 129.50 AT 19 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER, IAW SRM B737-700 55-10-09-2R-4 REPAIR 4 FIG 202 DETAIL A.
